# SDR UALA2013011700312

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 65,342 hours, 23,192 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOPERATIVE AT 11,12, 26, 27.  REPLACED CABLE AT ROW 27.  ALL EMERGENCY LIGHTS IN CABIN, OP CHECK OKAY.  LIGHT'S CHECKED OKAY.
